# SDR UIEA2017041400576

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: D1500169
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE CHAFED AT THE NR 2 WIRE LEADING EDGE COVER.  REPAIRED THE WIRE IAW SWPM 20-10-13,  AND 20-30-12, REV 64.    PERFORMED WIRING CHECK AND FOUND SATISFACTORY.
